# SDR DALA201302140332

- Difficulty date: February 7, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Make and model: Boeing 757
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Acoustic Panel
- Part number: 314N30114
- Condition: Damaged
- Location: Zone 400
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER INNER ACOUSTIC PANEL WAS FOUND WITH EXTENSIVE DAMAGE TO THE INNER AND OUTER SKINS. REPAIRED IAW ERA 510867-14 REV ORIG.
